MathSciNet Relay Station
MathSciNet bibliographic data
MR1974322 16W30
Gelaki, Shlomo; Letzter, Edward S. An affine PI Hopf algebra not finite over a normal commutative Hopf subalgebra. Proc. Amer. Math. Soc. 131 (2003), no. 9, 2673–2679.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement